# SDR 2004UALA00313

- Difficulty date: April 6, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 37,519 hours, 23,816 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Cracked
- Location: Nr 4 Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN NR 4L STR SPLICE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER SPLICE.
